# SDR UALA2010120804483

- Difficulty date: December 8, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 56,236 hours, 20,648 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Failed
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 MASKS FAILED TO DEPLOY WHEN MANUALLY TESTED FOR DF726 6ABC.   RESTOWED MASKS AT 22DEF. TESTS OK.
